Red Area Around Injection Site

Discussion in 'Steroid Forum' started by DieselDozer, Jan 21, 2004.

  1. #1
    DieselDozer

    DieselDozer Junior Member

    I have been training for 11 years and recently went on my first cycle. I am currently in week 3 of a 10 week cycle. Here are my stats:

    6'1"
    254lbs
    Approx. 12-16% bodyfat

    My cycle:

    Proline Test - 500mg /week (weeks 1-10)
    Proline EQ - 400mg/week (weeks 1-10)
    Dbol - 20mg ED (weeks 1-4)
    Armidex - .25mg ED


    I was wondering if anyone has experienced a red area around an injection site. I injected 2cc in my left delt. It became pretty sore the next day. A red area also appeared and seems to be increasing in area almost like the oil is dissapating into my bicep/tricep area. The soreness is going away but I'm just wondering if I should be concerned. And yes, I took ALL sanitary precautions while administering the shot. Is this perhaps slightly too much oil for the delt and the area is just aggravated? I don't believe it is an abcess. Thanks for any feedback.
     
  2. #2
    skywalk

    skywalk Active Member


    I never go over 1cc into delts. You might just have injected too much at one go. keep massaging it. if you get a fever, or if you get any discharge, you need to get it checked out asap.

    Skywalk
     
  3. #3
    4545

    4545 Junior Member

    yeah this is normal you should be fine. But if start to see swelling or become sick get it looked at ASAP. Try to massage the area you inject really hard for like 15 mins after this will help the oil spread and cut down on soreness
     
  4. #4
    ren

    ren Junior Member


    im currently on:

    PL prop - 200 mg EOD
    PL tren - 150 mg EOD

    i got the redness in my delt for the first shot (which went away in about a day and 1/2), and ive gotten a fever 8 hours after every injection (which has slowly dissapated with every shot)...i just deal with it..take some aleve and eat and grow...no one said it was gonna be easy

    ren
     
  5. #5
    moralanimal

    moralanimal Junior Member

    I Used To Have The Same Thing Happen When I Used T-400 IN MY DELTS. IS THIS THE FIRST TIME YOU HIT YOUR SHOULDER? It Should Go Away In A Day Or Two But If Not Get It Looked At. Good Luck
     
  6. #6
    dodah

    dodah Junior Member

    its calles celluites. it is when the skin gets infected. you either injected to much in one spot or didn't go deep enough. i used to get it everytime i used the higher dosed gear, now i stick with the 250 or 200mg stuff.
     
  7. #7
    crapulous

    crapulous Junior Member

    possible cellulitis

    if you get redness / swelling soon after an injection, it might be cellulitis. try going deeper with a smaller gage needle.
     
  8. #8
    THE BOSS

    THE BOSS Junior Member

    I get that sometimes when I inject a sust 250 amp into the delt. It will go away after a few days.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.